# SDR SIMA20160906002

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 29,199 hours, 26,177 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 23291601P
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEFT MAIN INBD TIRE BLOWN.  R & R NR 2 MLG TIRE IAW WORK CARD 32-700-11.
